# SDR SIMA20190908004

- Difficulty date: September 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,063 hours, 33,142 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2321
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL ENG(2) ANTI ICE FAIL. C/A-ENG 2 A/ICE VLV FAIL MSG ON CMC, FOLLOWED FIM TASK 30-21-00-810-804-A. FAIL RT ENGINE A/ICE VALVE. DEFERRED PER MEL 30-11. AUTH# 090264DM-C C/W  "M" PROCEDURES. REMOVED AND REPLACED ENG 2 A/ICE VALVE, OPC GOOD, IAW AMM 30-21-01. MEL RESTORED
